MAUDE Adverse Event Report: GALT MEDICAL CORP. MICRO-INTRODUCER KIT; 4F TRANSITIONLESS MICRO-INTRODUCER KIT W/MARKED GWA & NDL (SILK ROAD)

GALT MEDICAL CORP. MICRO-INTRODUCER KIT; 4F TRANSITIONLESS MICRO-INTRODUCER KIT W/MARKED GWA & NDL (SILK ROAD)
Model Number KIT-075-01
Health Effect - Clinical Code Vascular Dissection (3160)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned by hospital/end user, investigation performed on device history record review and complaint history record review.
 
Event or Problem Description
Dissection was noticed following post-dilation of stent at proximal edge and extending posterior to stent.A 8x50 viabahn stent was placed to cover the dissection.Dissection was thought to have occurred at the.014 wire crossing but after review it could have occurred at time of the galt micropuncture kit (mpk), but it is thought not to have based on cca length, so therefore it is unknown if the dissection was caused by the mpk or the.014 wire.

Brand Name
MICRO-INTRODUCER KIT
Common Device Name
4F TRANSITIONLESS MICRO-INTRODUCER KIT W/MARKED GWA & NDL (SILK ROAD)
Manufacturer (Section D)
GALT MEDICAL CORP.
2220 merritt dr
garland TX 75041
MDR Report Key7108387
Report Number1649395-2017-00006
Device Sequence Number13755551
Product Code DQX
UDI-Device Identifier10841268106939
UDI-Public(01)10841268106939
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K021990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Other
Remedial Action Patient Monitoring,Inspection,Notification
Type of Report Initial
Report Date (Section F) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/28/2021
Device Model NumberKIT-075-01
Device Lot NumberG17201706
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/14/2017
Event Location Hospital
Date Report to Manufacturer11/14/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2017
Initial Report FDA Received Date12/12/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA11/09/2017